Anyone else have the feeling they are shaking inside and sometimes shaking outside with severe anxiety? I need meds or something..im going crazy...im taking xanax but its not helping very much...the docs say i had a nervous breakdown from twewo recent deaths in my family but i can't stop the anxiety...and panic attacks...its taking over my life...please help
You need to seek help with a psychiatrist so the two of you can determine the best course of treatment for you. Xanax is normally prescribed on an "as needed" basis, and you need something that will control your anxiety 24/7. Therapy can help you to deal with your losses and teach you coping skills as well. But this can be a lengthy process and medication is often needed to help with the symptoms as you go thru this. The internal shaking is caused by pent up stress. There is so much help for you, but don't go thru your GP, see a psychiatrist. They are most knowlegable on what is best for you medication wise. Don't wait on this, you need some relief. I wish you all the best and keep us posted on how you're doing.
They want me to start lexapro...i think i will start at like 5 mg to see how i feel first as i am terrified of antidepressants....i am taking xanax .25 as needed but i am also terrified of them as well...i have been taking them for four days like maybe one .25 pill and then a hal later andi feel like crap....i hate pillls...i just dont want to be depressed and have anxiety anymore...this just started after my dad and mother in loaw died in november...i dont know what to do...i feel like my life is over..this is so awful...oh not to mention that i tapered off lortab after six years of taking two a day about 2 months ago...i never thouhgt this would happene to me
The internal shaking was always my worst symptom, it was out of control and it felt like my insides were constantly having a seizure. I didn't believe anyone when they told me it was just the anxiety and I thought it would never go away, but eventually it did. I had a nervous breakdown too, and it was awful. I was also scared of my meds and I refused to take them, which just made things worse. Once I realized they would help me and that I wouldn't become addicted, I started taking them and things got better. The SSRI, I'm on prozac, took about a month to finally kick in, but once it did I felt much better. Hang in there, things will get better.
Taking meds sometimes is a trial and error process, so don't get discouraged if something doesn't work for you, you can always try something else. I was given klonopin at first for the panic attacks, and it didn't do anything. I was switched to lorazepam and finally got relieve. Same with the prozac, I started with zoloft and it made things worse. Talk to you doctor, and if you haven't already I would look into seeing a therapist or counselor, I've found my therapist has been almost more helpful then the meds.
Hi, i have experienced that a couple times and it was definately in my case, my body needing to get rid of stress. Google Ekhardt Tolle and listen to one of his exercises to see if you like him, I too had 2 close deaths, a brother and my mother, it really wiped me out mentally and physically and the trauma with family that followed is indescribable and ugly so i won't go into it but ya, I dealt with that and a Tolle book helped me deal so much better than i was. Anyway just a suggestion and hope you find it worth a try
The problem is i have been in for denial for so long and i have gotten worse everday...i am do sick everyday, body aches, vision off, crying, dizziness, cant get out of bed..i have to send my kids next week with my sister in las vegas becasue i cannot move...i dont understand what happened to my body...i feel like im dying...i think i will start lexapro even though i am terrified...i hate taking meds...but i want and need my life back...i have not smiled or got out of bed since my father died in november...i feel like dying everyday but my kids need me ,,,i just dont know how to come back to myself...i am not in my body...cant even explain it cause i dont understand it...i feel like my soul is broken..oh i had two deaths in novemeber,,my mother in law too..Does anyone thin gi can heal after a breakdown...i am so scared my life is over..it sure feels like it...miss my job, miss driving, going out...now i have panic attacks all day and severe anxiety.....i need help...wanna try the lexapro guys...you think i could get better
yes you can absolutely get better, did you google tolle? just give it a shot, what have you got to loose?? I was way down too. your story brings back alot of things i really don't like having to remember, it has not been very long for me either, but now I realize how far i have come from reading your post. It can and does get better, please please google that and let me know what you think
I just want to laugh again and dance and play with my babies, and smile and i am so sick of crying...and shaking and being scared of everything from these panic attacks...i wiould kill for my happy life back...it changed in the blink of an eye and wish i could blink it back again
Well i am just starting to figure out that i never ever had any shaking or anxiety until i started taking ativan!!!!i stopped cold turkey in december after taking it for only a month and i have been in withdrawsl ever since..i know this for sure because i was getting better and then they gave me ativan in jan for 5 days straight and i am in withdrawls AGAIN!!!!!!full force...yesterday i went to the ER and they gave me ativan 1mg and i was fine all day!!till this morning..i had to take an ativan...i am going to the doc monday to do a proper taper with valium or something...this is ********
I have had that feeling of my insides being shaky - I know it's a terrible feeling! I'm so sorry that you've been so sad and anxious - you've certainly been through some things that are on the top of the stress-inducing list! And your reactions have probably been more normal than you think - denial, depression, anxiety - you might just need help in dealing/coping with your feelings. I agree with mammo, finding a good psychiatrist can be very helpful - someone on the outside who can help you figure out why you're reacting the way you are and how to manage your feelings. Your feelings about not being there for your children may be adding to your anxiety, but can also be that extra incentive to do what you need to do to get yourself back to 'normal' - whatever that might be. :-) I would definitely try the medication to see if it helps. Also, as others have suggested to me, try some deep breathing exercises -- in through the nose for a four count, hold it for 4, then out through the mouth for a four count, hold for another 4 and repeat. It might help a little. I hope you get the help you need and start feeling better again soon!
Are you feeling that way all day? Is there something that triggers an attack? What are you thinking about -- are you only thinking about the panic attacks? Just wondering - those are questions my husband will sometimes ask me when I'm starting to feel like I'm losing it. Speaking of which, do you have a supportive family - husband or mom that you can talk to? Sometimes writing can help - keep a journal of what's going on, how you're feeling, what you're thinking when you start to feel an attack coming on... How's your sleep? I know when I'm in a cycle of anxiety I usually don't sleep well, which only causes the anxiety to become worse. It can be a vicious cycle. Did you start the Lexapro yet? Sorry so many questions, just hoping something will be helpful to you!!
I never had panic attacks until i started taking the damn ativan ...i only had two in my life and ever since i took them i have them everyday...i dont know what to do...i hate the ativan and i want off completely..i was off for over a month and then the stupid docs gave it to me again for five days and i am righ tthere again with the panic attacks...i was just starting to get better.,..over the last couple days i took xanax and yesterday i went to the ER and they gave me 1 mg of ativan AGAIN!!! i have been sick all day so i broke down and took .25 of an ativan ...it helped for a few hours but i can feel he panic sneaking in...i dont want to start the antidepressants as i am not depressed...i know this is all from the ativan...i will be forced to take the other half soon cause my anxiety it starting agian...oh god i have to stop these pills....they are the devil
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.